# SDR SWIA202401301127

- Difficulty date: November 27, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB OF THE RH CENTER COCKPIT FLOOR BEAM AT BL12.00 CRACKED FROM FS280.00 & WL72.10   (C-CHECK RO 1/30/2024)   PERFORMED REPAIR AS PER GENERIC REPAIR TYPE 4 OF CRJ700 SRM 53-11-43-201-003-A01 TO WEB OF THE RH CENTER COCKPIT FLOOR BEAM AT BL12.00 CRACKED FROM FS280.00 & WL72.10.COMPLIED WITH 51-900-1002-SKY
